# SDR SWAA2025112028595

- Difficulty date: October 25, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 29,799 hours, 14,941 cycles
- System (JASC): 5700 · Wing Structure
- Part: Paint
- Condition: Degraded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING UPPER INBD SURFACE EMERGENCY ESCAPE PATHWAY HAS HEAVILY DEGRADED PAINT.  RESTORED FINISH PER AMM 51-21-97-370-802.;[02] INSPECTION C/W
